# SDR DL72L992531

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 2760 · Drag Control System
- Part: Slat
- Part number: 651622161
- Condition: Worn
- Location: L/H Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT FENCE ATTACH HOLES.  REPAIRED PER M/M 57-54-0.
